# SDR QXEA2022010300004

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 22,680 hours, 24,373 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Part number: 92146A010501
- Part serial: 0324
- Condition: Inoperative
- Location: Zone 200
- Part time: 23,375 hours, 25,235 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INITIAL CLIMB PSC A/C DID NOT PRESSURIZE.SLOWED RATE OF CLIMB AND REQUESTED 10,000 FEET FOR MORE CHECKLIST TIME.VERIFIED ALL SETTINGS CORRECT IAW EMERGENCY CHECK LIST.NO PRESSURIZATION.RESET ALL COMPONENTS. BLEEDS OFF.PACKS OFF.CABIN DUMP. 5 SECONDS.BACK ON .PRESSURIZATION IN AUTO OPERATED NORMAL REMAINDER OF FLIGHT.MAX CABIN ALTITUDE 6,000 FEET.DUCT SOUNDS NORMAL AFTER RESET.PRIOR TO RESET DID NOT HEAR AIR FLOW DUCTS. REMOVED FROM SERVICE. INTERROGATED CDS & FOUND FC"CPCONTROLLER FAIL." R/R CPC IAW Q400 AMM 21-31-06-000/400-801.OPS TEST OF CPC NORMAL.FAULT CLEARED.PERFORMED GVI OF ALL DOOR SEALS & BLOWOUT PANELS.NO DEFECTS FOUND. PRESSURIZED AIRCRAFT PER Q400 AMM TASK 21-00-00-863-801/802.PRESSURIZATION CHECKED GOOD.NO FAULT NOTED. AIRCRAFT RETURNED TO SERVICE.
